# SDR AWXA200700756

- Difficulty date: April 22, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654965
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CORROSION ON FRAME FOOT, BS 767, S26R - S27R, WL 147.  REPAIRED FRAME FOOT, BS 767, S26R - S27R, WL 147 IAW AWA ER 03-5311-07170-SS2.
